The Diffraction by the Half-Plane with the Fractional Boundary Condition


Veliev E., Tabatadze V. , Karaçuha K. , Karaçuha E.

PROGRESS IN ELECTROMAGNETICS RESEARCH M, vol.88, pp.101-110, 2020 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 88
  • Publication Date: 2020
  • Doi Number: 10.2528/pierm19102408
  • Title of Journal : PROGRESS IN ELECTROMAGNETICS RESEARCH M
  • Page Numbers: pp.101-110

Abstract

The electromagnetic plane wave diffraction by the half-plane with fractional boundary conditions is considered in this article. The theoretical part is given based on that the near field, pointing vector, and energy density distribution are calculated for different values of the fractional order. The results are compared with classical cases for marginal values of the fractional order. Interesting results are obtained for fractional orders between marginal values. Results are analyzed.